American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ehtibar N. Dzhafarov and Janne V. Kujala. Order-distance and other metric-like functions on jointly distributed random variables. Proc. Amer. Math. Soc. 141 (2013) 3291-3301.
Abstract, references, and article information
View Article: PDF

[2] Santos Asin Lares. An inductive explicit construction of $*$-products on some Poisson manifolds. Proc. Amer. Math. Soc. 128 (2000) 1853-1857. MR 1654089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1